# SDR ASAA2017012519547

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 31,779 hours, 9,575 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Part number: M832481018
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE NR 2 HMU FUEL LEAK, NOTED IDG LEAKING OIL BELOW DISCONNECT RING. IAW CMM 24-11-85 ITEM 190 FIG 2. ACFT GROUNDED.  REPLACED THE NR 2 IDG DRIVE LIGHT AND NR 2 GEN OFF LIGHT.  RESET THE NR 2 IDG IAW AMM 24-11-11. RAN THE NR 2 ENGINE, FOUND A LEAK AT IDG BLANKING PLATE.  REPLACED IDG BLANKING PLATE O-RING IAW CMM 24-11-85. DRAINED AND SERVICED IDG OIL IAW AMM 12-13-21.  RAN THE NR 2 ENGINE, NO LEAKS NOTED, OPS CHECKED NORMAL.
